共 50 条
- [1] Travelling waves for delayed reaction-diffusion equations with global response [J]. PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2006, 462 (2065): : 229 - 261
- [2] Generalized travelling waves for reaction-diffusion equations [J]. PERSPECTIVES IN NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS: IN HONOR OF HAIM BREZIS, 2007, 446 : 101 - +
- [4] Speed ot travelling waves in reaction-diffusion equations [J]. REVISTA MEXICANA DE FISICA, 2002, 48 : 109 - 110
- [5] Critical travelling waves for general heterogeneous one-dimensional reaction-diffusion equations [J]. ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2015, 32 (04): : 841 - 873
- [8] Stability of radially symmetric travelling waves in reaction-diffusion equations [J]. ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2004, 21 (03): : 341 - 379
- [9] Exact travelling annular waves in generalized reaction-diffusion equations [J]. Phys Lett Sect A Gen At Solid State Phys, 3-4 (200-206):